# SDR MHIA097927

- Difficulty date: November 2, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N453AE
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3487
- Aircraft time: 3,802 hours, 25,871 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 3,428 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 350A34015100
- Part serial: M1017
- Condition: Bent
- Location: Tail Rotor
- Part time: 3,802 hours, 25,871 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT WOULD NOT BALANCE BELOW 3IPS, CHECKED ON FLAT PLATE, CENTER TUBE BENT.  REPLACED SHAFT.
